| Model Number |
G5A-80C |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the device displayed a "self-test failure for p/s v out of range" error message.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including daily/weekly/monthly testing and internal inspection without duplicating the report.The main board will be replaced as a precaution.The device will be recertified and returned to the customer.It is important to note that the device will communicate to the user that it is not rescue ready by providing an auditory beep every 30 seconds and displaying a red rescue ready (nvi) indicator.Analysis of reports of this type has not identified an increase in trend.